# SDR 95ZZZM94

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 244F70G80
- Condition: Detached
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

ON DEPARTURE MIAMI EXPERIENCED FIRE WARNING ON NR 2 ENGINE.  SHUTDOWN ENGINE AND RETURNED AND LANDED WITHOUT INCIDENT. INSPECTION REVEALED DETACHED FIRE WARNING SENSOR ON AFT COWL.  PERFORMED OVERWEIGHT LANDING INSPECTION AND REPLACED FIRE WARNING SENSOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
